# SDR 9501612277

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727-2S7
- Aircraft serial: 21156
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Trans
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE NR 1 ENGINE EPR MALFUNCTIONED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR TRANSMITTER AND INDICATOR. THE NR 1 ENGINE WAS RUNUP, AND EPR SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
